Limit theorems and strong approximation for occupation times problem of sub-fractional Brownian motion in a class of Besov spaces

被引:0
作者
Sghir, Aissa [1 ,2 ]
机构
[1] Univ Mohammed 1, Fac Sci Oujda, Lab Modelisat Stochast & Deterministe, BP 717, Oujda 6000, Morocco
[2] Univ Mohammed 1, Fac Sci Oujda, URAC 04, Oujda 6000, Morocco
关键词
Besov spaces; limit theorems; strong approximation; tightness; self-similar process; sub-fractional Brownian motion; fractional Brownian motion;
D O I
10.1515/rose-2013-0006
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
In this paper, we use the tightness criterion in Besov spaces, proved by Ait Ouahra, Boufoussi and Lakhel [Stochastics Stochastics Rep. 74 (2002), 411-427] and Boufoussi, Lakhel and Dozzi [Stoch. Anal. Appl. 23 (2005), no. 4, 665-685], to give some limit theorems for occupation times problem of a sub-fractional Brownian motion. Finally, we give a strong approximation version of our limit theorems, more precisely Lp-estimate version.
引用
收藏
页码:111 / 124
页数:14
相关论文
共 17 条
[11]   Occupation time problems for fractional Brownian motion and some other self-similar processes [J].
Ouahra, M. Ait ;
Ouali, M. .
RANDOM OPERATORS AND STOCHASTIC EQUATIONS, 2009, 17 (01) :69-89
[12]  
Ouahra M. Ait, 2002, STOCHASTICS STOCHAST, V74, P411, DOI DOI 10.1080/10451120290024883
[13]  
de Chavez JR, 2009, MATH REP, V11, P67
[14]  
Samko S.G., 1993, FRACTIONAL INTEGRALS
[15]   Limit theorems for local times of fractional Brownian motions and some other self-similar processes [J].
Shieh, NR .
JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, 1996, 36 (04) :641-652
[16]   ON SOME LIMIT-THEOREMS FOR OCCUPATION TIMES OF ONE-DIMENSIONAL BROWNIAN-MOTION AND ITS CONTINUOUS ADDITIVE-FUNCTIONALS LOCALLY OF ZERO ENERGY [J].
YAMADA, T .
JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, 1986, 26 (02) :309-322
[17]   ON THE FRACTIONAL DERIVATIVE OF BROWNIAN LOCAL-TIMES [J].
YAMADA, T .
JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, 1985, 25 (01) :49-58